The pill is making me sick! Any suggestions??

Whitney - posted on 11/22/2009 ( 2 moms have responded )




I am using camila the pill that you can use when you are breastfeeding. I believe it does not contain estrogen. Anyways, in the morning I am SO sick for about 4 hours. Extreme nausea and dizziness. I take it at night at the same time and I am not pregnant.

It isn't supposed to cause any problems because it barely has any hormones! (Its only about 80% effective)

Do you have ANY suggestions to helping me not feel so gross? I'm just extremely sensitive to hormones.


View replies by

Nichola - posted on 11/22/2009




you could look into the mirena which has no hormones so it is safe while your breastfeeding and you dont have to remember to take a pill which is awsome

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms